Format

Send to

Choose Destination
See comment in PubMed Commons below
Pediatr Emerg Care. 2012 Oct;28(10):1060-1. doi: 10.1097/PEC.0b013e31826ce9f1.

Treatment of guanfacine toxicity with naloxone.

Author information

1
Division of Pediatric Emergency Medicine, Department of Pediatrics, Columbia University College of Physicians and Surgeons, New York, NY, USA. dst2141@columbia.edu

Abstract

We describe a 4-year-old boy who presents to the emergency department with lethargy, bradycardia, and initial hypertension followed by hypotension due to guanfacine toxicity after ingestion of standard doses of the extended release formulation. This is the first case report to describe the use of naloxone to treat these symptoms and document improvements in level of consciousness, blood pressure, and heart rate associated with this therapy.

PMID:
23034493
DOI:
10.1097/PEC.0b013e31826ce9f1
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wolters Kluwer
    Loading ...
    Support Center